Global asymptotic stability in a class of nonlinear differential delay equations

Anatoli F. Ivanov, Musa A. Mammadov

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

An essentially nonlinear differential equation with delay serving as a mathematical model of several applied problems is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are derived. An application to a physiological model by M.C. Mackey is treated in detail.

Original languageEnglish (US)
Pages (from-to)727-736
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue numberSUPPL.
StatePublished - Sep 1 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global asymptotic stability in a class of nonlinear differential delay equations'. Together they form a unique fingerprint.

Cite this